Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Gynecological neuroendocrine cancer
Gynecological neuroendocrine cancer
That is understandable, @margaret2.
How are you feeling now? Have you found a way to deal with and/or treat the sadness as you were experiencing? Are you still taking Taxol?
I look forward to hearing from you again. Will you update me on how you are doing?
Jump to this post
I found out that I was very anemic and I think that was part of the problem causing me to be so sad. I had to skip one dose of Taxol but did have it this week. I am scheduled for a Neupogen shot to try to decrease the chance of anemia. Chemo makes me feel nauseated and generally bad but I do feel better than I was.
Thank you for your response.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In